Nonlinear Waves in Structured (Dipolar) Media

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 123-125)

Edited by:

K.-H. Anthony and H.-J. Wagner

Pages:

481-484

DOI:

10.4028/www.scientific.net/MSF.123-125.481

Citation:

H. Zorski and E. Infeld, "Nonlinear Waves in Structured (Dipolar) Media", Materials Science Forum, Vols. 123-125, pp. 481-484, 1993

Online since:

January 1993

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.